# SDR JJBA20210309024

- Difficulty date: March 9, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 38,263 hours, 25,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE BTW FR 16-17 BTW STR 10-12, REPAIR DOUBLER NOT PROPERLY INSTALLED. RH FUSELAGE BETWEEN FRAME 16-17 AND BTW STR 10R-12R REPAIR DOUBLER NOT PROPERLY INSTALLED. REPAIR REWORKED.
